zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Output-feedback stabilization for stochastic high-order nonlinear systems with time-varying delay. (English) Zbl 1235.93208
Summary: This paper investigates output-feedback control for a class of stochastic high-order nonlinear systems with time-varying delay for the first time. By introducing the adding a power integrator technique in the stochastic systems and a rescaling transformation, and choosing an appropriate Lyapunov-Krasoviskii functional, an output-feedback controller is constructed to render the closed-loop system globally asymptotically stable in probability and the output can be regulated to the origin almost surely. A simulation example is provided to show the effectiveness of the designed controller.

MSC:
93D15Stabilization of systems by feedback
93C10Nonlinear control systems
93E03General theory of stochastic systems
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] Boukas, E.; M’sirdi, N. K.: Stabilization of stochastic systems with partially known transition jumps rates, International journal of innovative computing, information and control 6, 1199-1206 (2010)
[2] Chen, W. S.; Jiao, L. C.; Li, J.; Li, R. H.: Adaptive NN backstepping output-feedback control for stochastic nonlinear strict-feedback systems with time-varying delays, IEEE transactions on systems, man and cybernetics-part B: cybernetics 40, 939-950 (2010)
[3] Deng, H.; Krstić, M.; Williams, R. J.: Stabilization of stochastic nonlinear systems driven by noise of unknown covariance, IEEE transactions on automatic control 46, 1237-1253 (2001) · Zbl 1008.93068 · doi:10.1109/9.940927
[4] Duan, N.; Xie, X. J.: Further results on output-feedback stabilization for a class of stochastic nonlinear systems, IEEE transactions on automatic control 56, 1208-1213 (2011)
[5] Duan, N.; Yu, X.; Xie, X. J.: Output feedback control using small-gain conditions for stochastic nonlinear with siiss inverse dynamics, International journal of control 84, 47-56 (2011) · Zbl 1222.93230 · doi:10.1080/00207179.2010.539271
[6] Fu, Y. S.; Tian, Z. H.; Shi, S. J.: Output-feedback stabilization for a class of stochastic time-delay nonlinear systems, IEEE transactions on automatic control 50, 847-850 (2005)
[7] Gu, K. Q.; Karitonov, V. L.; Chen, J.: Stability of time-delay systems, (2003)
[8] Has’minskii, R. Z.: Stochastic stability of differential equations, (1980)
[9] Khalil, H. K.: Nonlinear systems, (2007) · Zbl 1150.76027
[10] Krstić, M.; Deng, H.: Stabilization of uncertain nonlinear systems, (1998) · Zbl 0906.93001
[11] Krstić, M.; Smyshlyaev, A.: Boundary control of pdes: a course on backstepping designs, (2008) · Zbl 1149.93004
[12] Lei, H.; Lin, W.: Robust control of uncertain systems with polynomial nonlinearity by output feedback, International journal of robust and nonlinear control 19, 692-723 (2009) · Zbl 1169.93322 · doi:10.1002/rnc.1349
[13] Liu, L.; Duan, N.: State-feedback stabilization for stochastic high-order nonlinear systems with a ratio of odd integers power, Nonlinear analysis: modelling and control 15, 39-53 (2010) · Zbl 1217.93142
[14] Liu, L.; Duan, N.; Xie, X. J.: Output-feedback stabilization for stochastic high-order nonlinear systems with a ratio of odd integers power, Acta automatica sinica 36, 858-864 (2010) · Zbl 1240.93351
[15] Liu, S. J.; Ge, S. Z.; Zhang, J. F.: Adaptive output-feedback control for a class of uncertain stochastic nonlinear systems with time delays, International journal of control 81, 1210-1220 (2008) · Zbl 1152.93404 · doi:10.1080/00207170701598478
[16] Liu, L.; Xie, X. J.: State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics, Asian journal of control 14, 1-10 (2012) · Zbl 1282.93209
[17] Liu, Y. G.; Zhang, J. F.: Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics, SIAM journal on control and optimization 45, 885-926 (2006) · Zbl 1117.93067 · doi:10.1137/S0363012903439185
[18] Liu, S. J.; Zhang, J. F.; Jiang, Z. P.: Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems, Automatica 43, 238-251 (2007) · Zbl 1115.93076 · doi:10.1016/j.automatica.2006.08.028
[19] Liu, S. J.; Zhang, J. F.; Jiang, Z. P.: Global output-feedback stabilization for a class of stochastic non-minimumphase nonlinear systems, Automatica 44, 1944-1957 (2008) · Zbl 1283.93230
[20] Li, W. Q.; Xie, X. J.: Inverse optimal stabilization for stochastic nonlinear systems whose linearizations are not stabilizable, Automatica 45, 498-503 (2009) · Zbl 1158.93411 · doi:10.1016/j.automatica.2008.08.006
[21] Lu, C. Y.; Su, T. J.; Tsai, J. S. H.: On robust stabilisation of uncertain stochastic time-delay systems an LMI-based approach, Journal of the franklin institute 342, 473-487 (2005) · Zbl 1091.93035 · doi:10.1016/j.jfranklin.2005.01.004
[22] Mao, X. R.: Stochastic differential equations and their applications, (2007) · Zbl 1138.60005
[23] Mazurov, A.; Pakshin, P.: Stochastic dissipativity with risk-sensitive storage function and related control problems, ICIC express letters 3, 53-60 (2009)
[24] Michiels, W.; Niculescu, S. I.: Stability and stabilization of time-delay systems: an eigenvalue-based approach, (2007) · Zbl 1140.93026
[25] Niculescu, S. I.: Delay effects on stability, (2001) · Zbl 0997.93001
[26] Pan, Z. G.; Basar, T.: Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion, SIAM journal on control and optimization 37, 957-995 (1999) · Zbl 0924.93046 · doi:10.1137/S0363012996307059
[27] Richard, J. P.: Time-delay systems: an overview of some recent advances and open problems, Automatica 39, 1667-1694 (2003) · Zbl 1145.93302 · doi:10.1016/S0005-1098(03)00167-5
[28] Sheng, L.; Pan, Y. J.: Stochastic stabilization of sampled-data networked control systems, International journal of innovative computing, information and control 6, 1949-1972 (2010)
[29] Tian, J.; Xie, X. J.: Adaptive state-feedback stabilization for high-order stochastic nonlinear systems with uncertain control coefficients, International journal of control 80, 1503-1516 (2007) · Zbl 1194.93213 · doi:10.1080/00207170701418917
[30] Wu, Z. J.; Xie, X. J.; Zhang, S. Y.: Stochastic adaptive backstepping controller design by introducing dynamic signal and changing supply function, International journal of control 79, 1635-1646 (2006) · Zbl 1124.93057 · doi:10.1080/00207170600893004
[31] Wu, Z. J.; Xie, X. J.; Zhang, S. Y.: Adaptive backstepping controller design using stochastic small-gain theorem, Automatica 43, 608-620 (2007) · Zbl 1114.93104 · doi:10.1016/j.automatica.2006.10.020
[32] Xie, X. J.; Duan, N.: Output tracking of high-order stochastic nonlinear systems with application to benchmark mechanical system, IEEE transactions on automatic control 55, 1197-1202 (2010)
[33] Xie, X.J., Duan, N., & Yu, X. 2011. State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics. IEEE Transactions on Automatic Control 56 (8) (in press). · Zbl 1236.93122
[34] Xie, X. J.; Li, W. Q.: Output-feedback control of a class of high-order stochastic nonlinear systems, International journal of control 82, 1692-1705 (2009) · Zbl 1190.93087 · doi:10.1080/00207170802699050
[35] Xie, X. J.; Tian, J.: State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics, International journal of robust and nonlinear control 17, 1343-1362 (2007) · Zbl 1127.93354 · doi:10.1002/rnc.1177
[36] Xie, X. J.; Tian, J.: Adaptive state-feedback stabilization of high-order stochastic systems with nonlinear parameterization, Automatica 45, 126-133 (2009) · Zbl 1154.93427 · doi:10.1016/j.automatica.2008.10.006
[37] Xie, S. L.; Xie, L. H.: Stabilization of a class of uncertain large-scale stochastic systems with time delays, Automatica 36, 161-167 (2000) · Zbl 0936.93050 · doi:10.1016/S0005-1098(99)00147-8
[38] Xu, S. Y.; Chen, T. W.: Robust H$\infty $ control for uncertain stochastic systems with state delay, IEEE transactions on automatic control 47, 2089-2094 (2002)
[39] Yue, D.; Han, Q. L.: Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching, IEEE transactions on automatic control 50, 217-222 (2005)
[40] Yu, X.; Xie, X. J.: Output feedback regulation of stochastic nonlinear systems with stochastic iiss inverse dynamics, IEEE transactions on automatic control 55, 304-320 (2010)
[41] Yu, X.; Xie, X. J.; Duan, N.: Small-gain control method for stochastic nonlinear systems with stochastic iiss inverse dynamics, Automatica 46, 1790-1798 (2010) · Zbl 1218.93089 · doi:10.1016/j.automatica.2010.06.042
[42] Zhang, L. X.; Boukas, E.; Lam, J.: Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities, IEEE transactions on automatic control 53, 2458-2464 (2008)
[43] Zhong, Q. C.: Robust control of time-delay systems, (2006) · Zbl 1119.93005